# SDR SWAA2013032614186

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 16,773 hours, 16,773 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Housing
- Part number: 5927079511
- Part serial: 135
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG HOUSING UPPER BEARING BORE CHAMFER AND LOWER BEARING FACE CORRODED.  REPAIRED NLG HOUSING ASSY PER EA.
